The doctor prescribed anastrozole

by Mary Ellen Blankenship
(Troy, NC USA)

I recently had a mastcetomy and my estrogen level is too high. The doctor prescribed anastrozole. I have to take this for 5 years.

I ordered the progesterone creame, but I don't know if I should use the cream along with this prescription medicine. I also take meteprolol, pravastatin, plavix, asprin and ramapril.

Thank you for your help.

Comments for The doctor prescribed anastrozole

Click here to add your own comments

Mar 07, 2011
statin drugs
by: Cheryl

Statin drugs are very effective at what they do, but should only be handed out if and only if you take (Ubiquinol which is reduced CoQ10 with it).

My husband and I found out the hard way what statin drugs do when they rob your body of its CoQ10. If you are over 30, taking the reduced form of CoQ10 is much easier for your body because it doesn't have to convert the ubiquinone to ubiquinol.

Progesterone cream does so much for our bodies, especially as we get older. I don't think progesterone interferes with any medication that you are taking.

Mar 14, 2011
The doctor prescribed anastrozole
by: Wray

Hi Mary I can't believe the cocktail of drugs you are on. The metoprolol for hypertension, the pravastatin for high cholesterol, the plavix to prevent platelets aggregating and clotting, aspirin to thin the blood, the ramipril to also reduce hypertension. Plus the anastrozole to lower oestrogen. All of this points to very low vitamin D levels. Please have a test done, for more info please see the Vitamin D council and GrassrootsHealth websites. A lack of vitamin D raises cholesterol, increases clotting and increases BP. I don't believe you need any of the drugs, but a good dose of vitamin D. See here, here, here, here here and here. The progesterone will certainly reduce your oestrogen level, but safely, without any adverse side effects. It does not react to any drug, but you might get Oestrogen Dominance occurring when first using it. Please read through this page as it can be alarming if you don't know why it's happening. Although your oestrogen should be very low by now, I don't know if you will get it in fact. But must warn you in case you do. Progesterone also reduces hypertension, as it's a potent vasodilator. It also prevents platelets aggregating and clots, plus reducing cholesterol levels, see here, here,
here and here. So you might have to reduce the drugs you are taking. Especially if you take vitamin D too. A lack of vitamin D reduces the benefits of progesterone. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...